• Advil Sinus Congestion & Pain Relief (20 Count Packets), Non-Drowsy, 200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant, One Tablet Dose

    When sinus and cold symptoms set in, trust the onlyover-the-countercold medicine with the speed and strength of Advil. Advil Sinus Congestion andPainis anon-drowsy tabletformulated with a proven nasal decongestant(Phenylephrine HCI)for powerful relief of cold symptoms, sinus pressure and congestion. Thenasal decongestantreducesnasal swelling tore-o...

    • ASIN: B015QMLYY2
    • Brand: Advil
    • UPC: 305730199216

  • Thermalon Microwave Activated Moist Heat-Cold Sinus Mask for Sinus Pressure, Headaches, TMJ, 5.5" X 8"

    Made of non toxic materials

    • ASIN: B000E57CWA
    • Brand: Thermalon
    • UPC: 041533243328

  • Alka-Seltzer Plus Severe Sinus, Cold & Cough Liquid Gels 20ct

    Alka-Seltzer Plus sinus and cold liquid gels is a cold and sinus medicine.

    • ASIN: B00JA4TMQA
    • Brand: ALKA-SELTZER PLUS
    • UPC: 016500559504

  • NEOCITRAN EXTRA STRENGTH COLD & SINUS NIGHT, 24 single dose pouches(powder)

    OUR MOST POPULAR FORMULA OF NEOCITRAN, WITH EVEN STRONGER PAIN RELIEF THAN OUR ORIGINAL COLD & FLU PRODUCT. Sore Throat & Headache Sinus & Nasal Congestion Runny Nose & Sneezing

    • ASIN: B076LQ3D6B
    • Brand: NEOCITRAN
    • UPC: 058478113302

  • Tylenol Sinus + Headache Non-Drowsy Daytime Caplets with Acetaminophen & Phenylephrine HCl, 24 ct

    Tylenol Sinus + Headache Daytime Caplets offer temporary relief of symptoms associated with hay fever or other respiratory allergies, and the common cold, including headache, sinus congestion and pressure, nasal congestion, and minor aches and pains. Each sinus relief caplet contains 325 mg of the pain reliever acetaminophen and 5 mg of the nasal d...

    • ASIN: B00DZG46T2
    • Color: Original
    • Brand: Tylenol
    • UPC: 300450275257

  • Advil® Sinus Congestion & Pain Relief, 50/Box

    Non-drowsy relief of sinus pressure, nasal swelling and congestion and headache. Packaged for individual use to replenish first aid stations and kits. Contains: N/A; Description: 1/Pack; Quantity: 50 per box; For Use With: First Aid Stations/Kits; Individual Use....

    • ASIN: B01ES6BQIG
    • Brand: Advil
    • UPC: 305730199018

  • Aroma Season Wearable Ice Cold Pack for Migraine, Migraine Hat Cold Therapy, Headache Hat Ice Wrap, Migraine Relief Headache Pain Relief, Sinus Mask, Cold Eye Mask

    Aroma Season Migraine Hat Size: 24.5x6 inches (face part) Weight:1.35lb Material:Flexible fabric: 65% rayon, 30% nylon, 5% spandex. Fleece: 100% polyester Instruction Seal entire migraine hat in a polybag and place in a freezer for at least 4 hours. Keep the ice pad flat. Maybe left in freezer indefinitely until ready for use. Very cold out of t...

    • ASIN: B07B9WT4VX
    • Color: Ice Pack
    • Brand: Aroma Season
    • UPC: 711221104711

  • PerfeCore Eye Mask - Get Rid of Puffy Eyes - Migraine Relief, Sleeping, Travel Therapeutic Hot Cold Compress Pack with Cover - Gel Beads, Spa Therapy Wrap for Sinus Pressure Face Puffiness Headaches

    Tired of puffy eyes? Can't seem to get rid of that annoying headache?Soothe and relieve pain and ease stress away! Have a luxurious spa day. Using PerfeCore's Eye and Face Mask unique hot and cold Dual Action property gel beads get quick and effective soothing relief. PerfeCore Masks provide natural relief for ailments. Simply freeze for flexible ...

    • ASIN: B01MYQ81BN
    • Color: Sky Blue
    • Brand: Perfecore
    • UPC: 785123445494

  • Cold & Sinus Therapy Mediterranean Sea Bath Salt Soak - 5lb (Bulk) - Coarse Grain

    This Cold & Sinus Therapy Mineral Bath Soak gives you a way to relax and help relieve your cold and flu symptoms. With both sea salt and essential oils, this Bath Soak, surrounds you with naturally derived ingredients that help alleviate your symptoms and invigorate your body and senses....

    • ASIN: B00JO0OEXQ
    • Brand: Midwest Sea Salt Company
    • UPC: 795827604608

  • Bed Buddy Sinus Pack - Use Hot or Cold for Headaches With straps by The Original Bed Buddy

    Moist Heat Relief for Aches and Pains - use hot on forehead, not eyes;Use Cold for Relief for Tired and Puffy Eyes;Not to be used as a hot pack in the eye area. Can be used as a cold pack in the eye area.;A Fabulous and Invigorating Facial Refresher;Reusable - Easy and Safe...

    • ASIN: B01JKRR3QM
    • Brand: The Original Bed Buddy
    • UPC: 632615990607

  • Ice Face/Eye Mask for Woman Man, Hot/Cold Reusable Gel Beads ice Mask with Soft Plush Backing,Hot Cold Therapy for Facial Pain,sleeping,Swelling,Migraines, Headaches,Stress Relief[Blue]

    Feature: Ideal for Dry Eyes and Face , Minor Sleep Conditions, Anxiety, Restlessness relief .The MASK is incredibly versatile and safe to use on the Face and Eye area. Easy to use. Reusable gel MASK with soft plush backing.Freeze the packs or microwave them depending on your needs. Product Certification: FDA, CE, CPSIA, CA65,ISO13485. MATERIAL...

    • ASIN: B07CVF22CD
    • Color: Face Mask Blue
    • Brand: YunQiXin

  • Tylenol Cold Max Daytime Caplets, 24 Ct.

    Tylenol Cold Max Caplets, Daytime provide temporary relief for cold and flu symptoms, including minor aches and pains, sore throat, nasal congestion, sinus congestion and pressure, cough, and fever. Each caplet contains 325 mg of acetaminophen to relieve pain and reduce fever, 10 mg of dextromethorphan to suppress cough, and 5 mg phenylephrine to r...

    • ASIN: B009ITR6UQ
    • Color: ...
    • Brand: Tylenol
    • UPC: 300450271259

  • IMAK Compression Pain Relief Mask and Eye Pillow, Cold Therapy Headache, Migraine, Sinus Pain, Patented, Universal Size

    IMAK ErgoBeads Eye Pillow If you are suffering from a sinus headache, have tired, puffy eyes, or have just had a long stressful day, ActiveForever has. Hand wash cold, air dry.

    • ASIN: B001HTYJLO
    • Color: Black
    • Brand: Brownmed
    • UPC: 066510068251

  • Mucinex Sinus-Max Max Strength Day & Night Liquid Gels, 24ct

    Day Time: relives sinus pressure and congestion and headache, thins and loosens mucus. Night Time: relives nasal congestion, sinus pressure and pain; relieves runny nose, sneezing and Cough. 24 count, includes 16x day time liquid gels and 8x night time liquid gels....

    • ASIN: B013Q8JZJY
    • Color: Na
    • Brand: Mucinex
    • UPC: 363824688244

  • Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 ct

    Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Tablets provide powerful relief of sinus congestion and pressure with pain, plus headaches. From the #1 pharmacist recommended brand among oral OTC decongestants, the non-drowsy formula contains 325 mg of acetaminophen, a pain reliever and fever reducer, and 5 mg of phenylephrine H...

    • ASIN: B009ITQYYA
    • Color: 1
    • Brand: Sudafed
    • UPC: 885781224421

  • Equate Maximum Strength Sinus Severe Congestion Relief Caplets, For Ages 12+, 20 Count


    • UPC: 40816793
    • Model: 2203-615-09-SM
    • Size: 2020 Caplets
    • Rating: 3.714

  • Migraine Gel Ice Hat by FOMI Care | Cooling Headache Pack | Wearable Cold Therapy Wrap for Tension, Sinus, Pressure Pain Relief | Stress Reliever | Freezable

    FOMI's Migraine Hat is the ultimate drug free pain reliever for migraines, headaches, tension headaches, head colds, fever, muscle aches and stiffness, sinusitis, stress, fever, and inflammation relief. Using cold therapy, the hat reduces swelling,

    • UPC: 423269771
    • Color: Clear
    • Rating: 5.0

  • Breathe Right Nasal Strips to Stop Snoring, Drug-Free, Large, Clear for Sensitive Skin, 30 count

     

    • UPC: 1150887
    • Model: C3024-M
    • Color: Clear
    • Size: 30
    • Rating: 4.656

  • Mucinex Sinus-Max Pressure & Pain for Ages 12+ Caplets, 20 count

    Mucinex Sinus-Max Pressure & Pain fights your worst symptoms. Its triple-action formula breaks up mucus and relieves sinus congestion and

    • UPC: 22388729
    • Model: 0036382420020
    • Color: Multicolor
    • Size: 20
    • Rating: 3.8

  • Theraflu ExpressMax Severe Cold & Flu Berry Warming Relief Formula Syrup for Cold & Flu Relief, 8.3 oz

    Theraflu introduces its most powerful cold and flu fighting medicine. Theraflu ExpressMax Severe Cold & Flu helps fight your worst cold and flu symptoms with a combination of 4 powerful active ingredients. So you get 7-symptom

    • UPC: 319792439
    • Model: 60000000109167
    • Size: 8.30000000000000078
    • Rating: 4.634

  • Vicks Sinex Severe Original Nasal Spray Decongestant for Fast Relief of Cold and Allergy Congestion, 0.5 fl oz

    Say good riddance to stuffy company with the Vick's Sinex Nasal Spray 12 Hour Decongestant, 5 oz. Made with the soothing Vic's Vapors, this soothing nasal spray works by shrinking swollen nasal membranes, so that

    • UPC: 14089577
    • Model: 2390001258
    • Color: Temporarily relieves nasal congestion due to colds, hay fever or upper respiratory allergies. Clears your Head of sinus pressure and shrinks swollen nasal membranes so you can breathe more freely. Vicks® Sinex™ SEVERE 12 Hour contains an effective decongestant for fast, long lasting relief of nasal stuffiness. From the makers of Vicks Nothing Clears Your Head FasterClear
    • Size: .5 oz5
    • Rating: 4.217

  • Intense Sinus Relief Nasal Gel .50z, ZICAM INTENSE SINUS RELIEF: Our nasal decongestant spray offers fast relief for up to 12 hours of nasal.., By Zicam

    **For zinc cold remedies and homeopathic cold

    • UPC: 690378057

  • Mucus Relief PE Guaifenesin 400 mg Expectorant and Phenylephrine 10 mg Nasal Decongestant Generic for Mucinex Sinus Tablets 60 ea. Per Bottle Pack of 3 Total 180 Tablets

    Price: $17.42 ($5.81 / Item) & FREE Shipping on orders over $25 shipped by Amazon. Details| Try Fast, Free ShippingOnly 6 left in stock - order soon. Sold by Preferred Pharmacy Plus and Fulfilled by

    • UPC: 760723021

  • Snifflex 6-12-All Natural Cold & Allergy Relief for Children Ages 6-12; Quercetin and Bromelain-100% Guaranteed

    Creekside Natural Therapeutics Snifflex 6-12 is a pediatrician created, more robust version of our best-selling Snifflex cold and allergy specially formulated for children 6-12. Creekside Natural Therapeutics Snifflex 6-12 is an all-natural way to soothe

    • UPC: 556118562
    • Color: White

  • Sinusalia, Pack of 2 80-Pellet Tubes, Homeopathic Medicine for Sinus Relief, Sinusalia Sinus Relief Tablets temporarily relieve nasal congestion, sinus.., By Boiron

    was founded in 1932 in Lyon, France, by twin brothers and pharmacists Jean and Henri . As the world leader in homeopathic medicines, is a $852 million publicWalmartpany with 3,700 employees and distribution in 59

    • UPC: 214503826
    • Rating: 5.0

  • Dr. Oz Shares How Peppers Help Relieve Sinus Congestion

    Is It A Cold Or A Sinus Infection HD

    Sinus & Head Cold Advice : How to Relieve Sinus & Chest Congestion